# SDR WTAA960151

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: 310261411
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SEA - LEFT ENGINE SURGING 30 PERCENT TORQUE ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED COMPENSATING RESISTOR AND CLEANED TORQUE RING CANNON PLUG.  NO DISCREPANCIES NOTED ON GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
